# SDR SIMA202005186002

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 36,979 hours, 31,576 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL AFTER ROTATION/TAKEOFF/ENG 1(2) REV FAIL AFTER TAKEOFF-C/A-INSTALLED NOSE LANDING GEAR WOW CANNON PLUG IAW EMB 145 AMM 32-63-05. OPS CHECK, INCLUDING GEAR SWING, GOOD. FOUND NO DISCRAPANCIES.
